My son was on Strattera for quite some time and he has stomach discomfort and nausea the whole time. It didn't matter if he took it with or without milk his stomach still got upset. It also caused him to cry a lot and be VERY emotional. We switch him to Concerta and the side effects seem to be very minimal. (he's been on it for over a year now) If the symptoms continue I would consider having your doctor change the medication!! Hope that was some help!!
The most common side effect from iron supplements is stomach upset including discomfort, nausea, diarrhea, constipation, and heartburn. Stools commonly become dark green or black when iron preparations are taken by mouth.
Yes, Cephalexin and Strattera can be taken together. Cephalexin is just an antibiotic and will have no effect on the Strattera.
One of the potential side effects of Strattera is insomnia (being unable to fall asleep), however, not all patients experience this side effect. Strattera is not a controlled drug which means there is little to no chance for people to abuse the medication. This is because the side effects (like insomnia) experience by other ADHD medications are not as common with Strattera.
Aspirin can cause Relief in pain relief in Temperature Relief Inflammation Beside these, it has blood thinning effect as well May cause stomach discomfort
One common side effect of the medication Prednisone is hives. Also, it can cause high blood pressure, headaches, stomach aches, and stomach ulcers.
Answer: Getting chills from Strattera is not a normal side effect, and it is more of a flu-like symptom which is not a good thing really. While taking Strattera if you get flu-like symptoms (such as the chills, fever, or aches) this can be an indication of liver damage. Strattera has been shown to cause liver damage in rare cases. You should talk to your doctor especially if you have any one of the following other symptoms: uncontrollable itching, dark colored urine, yellowing of the skin or the eyes (jaundice), upper right-side abdominal tenderness or discomfort.
I nave had frequent nightmares while taking strattera... However, I haven't been sleepwalking.... But then again... Maybe I have....
Yes, lyrica and strattera can be taken together. It is a rather speedy combo if I do say so, the lyrica can produce a "rolling" effect. And the strattera enhances that quite a bit. I should know, I'm doing it right now :]
Mixing Lexapro and Strattera can cause a few side effects. The Lexapro can cause the Strattera to build up in the blood more. This causes dry mouth, sleep problems, dizziness, loss of appetite and heart palpitations.
because of the big world because of the big world
It has little street value, if any. It is not an amphetamine, and while it has a "speedy" effect for some people, it has a lot of side effects when taken at higher levels. Strattera should not be abused.
I have been on strattera for a while and the only side effects I have experienced are minor nausea and a few headaches. I previously tried concerta and methalyn and those had a lot more side effects- which is why i changed to nonstimulant. I am happy with strattera and it's minor side effects.
It could be caused by water vapor filling up the stomach. If it's a long shower the increase in volume could be stretching your stomach to the point of causing discomfort. Also, if the shower is with hot water this effect would be amplified since the equation PV = nRT says the hotter the vapor the more pressure it will exert on the walls of a container (like your stomach).
There are many common side effects of eating an acerola. Examples of common side effects of eating an acerola include stomach cramps, insomnia, and nausea.
The most common side effect that is possible to happen is an upset stomach. This does not occur in a significant amount of people, however.
My son, age seven, began having nightmares shortly after starting Strattera. The nightmares continued every night until we switched him to Adderall. He has not had one nightmare in the three months on the new medication. The negative side effects were very bad for my son on Strattera. Another answer! I am 21 and had nighmares, HORRIBLE nightmares, on Straterra, I didn't have a good nights rest nearly the whole time while on Strattera, I know this is nasty but I also had diareeha all the time while on this medicine. My doctor told me that if I had any bad side effects, just stop taking the medication since he had started me on a low dose. So I did and I can sleep without waking up remembering horrible things from my dreams and the upset stomach is no longer upset!
Hi. It's funny that you mention that. I never had any issues with my speech, but I find on 20 mg. of Strattera per day I find myself stuttering and slurring my words on occassion.
hi heather, I'm not sure what you mean? Strattera has very little effect on the appetite. So if you want to gain weight just eat lots of fattening foods. That will do it.
Strattera has a side effect of decreasing appetite, not increasing appetite. However, some patients can react differently to some medications and it is possible for some patients to experience an increase in appetite, but very unlikely.
It is one of the main causes of stomach ulcers.
Strattera is a tested treatment for attention deficit hyperactivity disorder - marihauna (weed-lol) could undue or change the intended effect of Strattera, that of improved attention and concentration. The effects of using the 2 together cannot be predicted, will depend on many factors, and will never be scientifically tested.
Liver damage did not emerge as a Strattera side effect during short-term Strattera clinical trials of 6,000 patients. However, Straterra has now been on the market for several years. The longer time and larger pool of people taking the drug allowed a Strattera liver damage side effect to present itself in a small number of people taking Strattera. The new package warning indicates that Strattera should be discontinued in patients who developed jaundice (yellowing of the skin or whites of the eyes) or laboratory evidence of liver damage. Signs and symptoms of liver damage include: _ Itchy skin _ Jaundice _ Dark urine _ Abdominal tenderness on the upper right side _ Unexplained "flu-like" symptoms
The medications can cause stomach pain as a side effect, but you should contact your health care provider for advice specific to your situation. Stomach pain could also be due to complications of chlamydia.
Strattera has severely effected my prostate in that I'm so sore I can barely sit. My prostate aches so much it keeps me awake...I spend all day being tired and trying to go to the bathroom.
For me, the appetite suppressant side effect of Strattera kicked in after about 1 week on the medication